# SDR BKEA201001181

- Difficulty date: January 18, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N787BN
- Make and model: Gulstm G150
- Aircraft serial: 231
- Engine: Garrtt TFE73140
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70960028
- Condition: Unserviceable
- Location: Hydraulic Sys
- Part time: 813 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AT 40K FT, ABOUT 4 HOURS INTO THE FLIGHT BACK, WHEN THEY HAD A VIBRATION.  PILOT NOTICED A SPLIT IN THE GENERATORS AND AN INCREASE IN VIBES ON THE RT ENGINE.  AFTER A FEW MINUTES THE GENERATORS WENT BACK TO ABOUT A 5 VOLT SPLIT.  AFTER ABOUT ANOTHER 15 MINUTES THEY LOST THE RT GENERATOR, A DESCENT TO FL200 WAS REQUESTED SO THEY COULD START THE APU AND GET A SECOND ELECTRICAL SYSTEM.  WITH THE APU RUNNING THEY REQUESTED A CLIMB TO FL240 TO SAVE A BIT OF FUEL.  IN THE CLIMB THEY LOST THE LT AND RT HYD SYS.  THE AILERONS ARE BOOSTED AND THE AUX HYD SYS WAS OPERATING TO GEIVE TERM BOOSTED AILERONS AND WOULD GIVE THEM BREAKS WITHOUT ANIT-SKID ON LANDING.  AT THE TIME OF THE HYD FAILURE THE WEATHER WAS CLEAR PILOT ELECTED TO TO LAND WHERE THEY HAD GOOD WEATHER, LONG RUNWAYS AND A REPAIR FACILITY.  AN EMERGENCY WAS DECLARED THEY EXTENDED THE GEAR USING THE EMERGENCY SYS AND THEY MADE AN UNEVENTFUL LANDING.  PILOT WAS ABLE TO CLEAR THE RUNWAY BUT COULD NOT TAXI AS THERE IS NO NOSE WHEEL STEERING WITH BOTH PRIMARY HYD SYSTEMS FAILED.  RT ENG HAD A HYD LINE FAIL AND SPRAY FLUID INOT ENG COWLING, GENERATOR INGESTED FLUID AND FAILED HYD SYS EMPTIED CAUSING FAILURES LISTED ABOVE.
